JSIAM Letters
Online ISSN : 1883-0617
Print ISSN : 1883-0609
Articles
Solutions of Sakaki-Kakei equations of type 3, 5 and 6
Koichi Kondo
Author information
JOURNALS FREE ACCESS

2010 Volume 2 Pages 73-76

Details
Abstract

The purpose of this paper is to obtain general solutions of Sakaki-Kakei equations of type 3, 5 and 6. We first obtain general solution of two dimensional discrete dynamical system associated with arithmetic and harmonic mean through a conjugacy of the iteration map. We next show that the arithmetic and harmonic mean system is semiconjugate to Sakaki-Kakei equations of type 3, 5 and 6 under some conditions. From those results, we obtain their general solutions. We finally clarify behaviors of the solutions.

Information related to the author
© 2010 The Japan Society for Industrial and Applied Mathematics
Previous article Next article
feedback
Top